# SDR AALA202209141871

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A300*
- Aircraft serial: 1704
- Aircraft time: 66,677 hours, 25,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW RELEASE HANDLE MALFUNCTIONING - HANDLE RAISES AND PREVENTS WINDOW FROM OPENING PROPERLY-UNSAFE FOR EMERGENCY EGRESS. MAINTENANCE CLEANED THE INTERFACE BETWEEN THE SLIDING WINDOW SLEEVE AND ARM ASSEMBLY, APPLIED THREAD LOCKING ADHESIVE PER CMM 56-12-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
